# SDR SWAA2025012378184

- Difficulty date: December 16, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STIFFENER LOCATED BTW BS967 TO BS986.5 LBL 17 WL 208.1 AT AFT GALLEY AREA 2024-764554<[01] REPLACED STIFFENER AND FASTENERS LOCATED BTW BS967 TO BS986.5 LBL 17 WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM-51-40-02; SRM-51-10-02 ITEM 9 AND DWG:140A9870 SHEET:23 REV:-. SEE INDIVIDUAL SIGN-OFF BELOW;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW
